MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Weakness (2145)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(kitchen).(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 120mg/dl.The customer did report symptoms of headache and feeling weak.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 04/30/2020 and open vial date is last week.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1:236mg/dl date:(b)(6) 2018 time:10:34pm fasting; result 2:218mg/dl date: (b)(6) 2018 time:6:52pm fasting; result 3:168mg/dl date:(b)(6) 2018 time:4:46pm fasting; result 4:189mg/dl date:(b)(6) 2018 time:2:36pm fasting; result 5:218mg/dl date:(b)(6) 2018 time:12:11 pm fasting.Customer states that her meter is giving higher than normal results.Customer stated that yesterday (b)(6) 2018, she was feeling very weak and had a very bad headache.Customer stated that she took her bold glucose and it was in the 260's(unsure of actual result) and she knew felt that the meter was incorrect.Customer stated that she went to the er and when she arrived, her blood glucose was 185 mg/dl fasting.Customer stated that the hospital ran some tests (did not know what tests were run) and that she was advised that she has a virus.Diagnosis was not related to diabetes.No medications were given was just advised to give it a few days to pass.At time of call customer feel well and medical attention is not required.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8095178
Report Number1000113657-2018-01195
Device Sequence Number19493092
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1